ISSN:
 1556-1801

eISSN:
 1556-181X

All Issues

Volume 14, 2019

Volume 13, 2018

Volume 12, 2017

Volume 11, 2016

Volume 10, 2015

Volume 9, 2014

Volume 8, 2013

Volume 7, 2012

Volume 6, 2011

Volume 5, 2010

Volume 4, 2009

Volume 3, 2008

Volume 2, 2007

Volume 1, 2006

Networks & Heterogeneous Media

June 2016 , Volume 11 , Issue 2

Special issue on contemporary topics in conservation laws

Select all articles

Export/Reference:

Special issue on contemporary topics in conservation laws
Rinaldo M. Colombo, Kenneth H. Karlsen, Frédéric Lagoutière and Andrea Marson
2016, 11(2): i-ii doi: 10.3934/nhm.2016.11.2i +[Abstract](1016) +[PDF](113.0KB)
Explicit formulation for the Dirichlet problem for parabolic-hyperbolic conservation laws
Boris Andreianov and Mohamed Karimou Gazibo
2016, 11(2): 203-222 doi: 10.3934/nhm.2016.11.203 +[Abstract](1210) +[PDF](642.6KB)
Relaxation approximation of Friedrichs' systems under convex constraints
Jean-François Babadjian, Clément Mifsud and Nicolas Seguin
2016, 11(2): 223-237 doi: 10.3934/nhm.2016.11.223 +[Abstract](918) +[PDF](383.8KB)
Morrey spaces norms and criteria for blowup in chemotaxis models
Piotr Biler, Grzegorz Karch and Jacek Zienkiewicz
2016, 11(2): 239-250 doi: 10.3934/nhm.2016.11.239 +[Abstract](914) +[PDF](366.7KB)
Non-critical fractional conservation laws in domains with boundary
Matthieu Brassart
2016, 11(2): 251-262 doi: 10.3934/nhm.2016.11.251 +[Abstract](955) +[PDF](386.3KB)
New interaction estimates for the Baiti-Jenssen system
Laura Caravenna and Laura V. Spinolo
2016, 11(2): 263-280 doi: 10.3934/nhm.2016.11.263 +[Abstract](1007) +[PDF](504.4KB)
A singular limit problem for conservation laws related to the Kawahara-Korteweg-de Vries equation
Giuseppe Maria Coclite and Lorenzo di Ruvo
2016, 11(2): 281-300 doi: 10.3934/nhm.2016.11.281 +[Abstract](1105) +[PDF](432.8KB)
Logarithmic estimates for continuity equations
Maria Colombo, Gianluca Crippa and Stefano Spirito
2016, 11(2): 301-311 doi: 10.3934/nhm.2016.11.301 +[Abstract](1127) +[PDF](368.4KB)
A coupling between a non--linear 1D compressible--incompressible limit and the 1D $p$--system in the non smooth case
Rinaldo M. Colombo and Graziano Guerra
2016, 11(2): 313-330 doi: 10.3934/nhm.2016.11.313 +[Abstract](1078) +[PDF](426.6KB)
BV regularity near the interface for nonuniform convex discontinuous flux
Shyam Sundar Ghoshal
2016, 11(2): 331-348 doi: 10.3934/nhm.2016.11.331 +[Abstract](975) +[PDF](448.2KB)
On a condition of strong precompactness and the decay of periodic entropy solutions to scalar conservation laws
Evgeny Yu. Panov
2016, 11(2): 349-367 doi: 10.3934/nhm.2016.11.349 +[Abstract](1043) +[PDF](423.4KB)

2017  Impact Factor: 1.187

Editors

Referees

Librarians

Email Alert

[Back to Top]